# SDR UALA2010091603447

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,591 hours, 12,153 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E OTBD FLAP DAMAGED.  2 "L"SHAPED HOLES MEASURE 1IN BY 1 IN AND .5 BY .5IN. OVERALL LENGTH EQUALS 2.5 IN BY 1 IN. DAMAGE IS LOCATED UNDER SIDE OF FLAP, 18 IN UP FROM T/E, AND 30 IN. IN FROM INBD EDGE OF FLAP.  FOUND DELAMINATION BETWEEN BOTH HOLES AND AROUND THE PERIMETER OF EACH HOLE .25 IN.  AFTER FURTHER INSP, DAMAGE HAS NO DELAMINATION AROUND PERIMETER. ACCOMPLISHED INTERIM REPAIR IAW EVA- 80098 WITH A 2 INCH OVERLAP.
